# SDR HALA2012020900057

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 35,771 hours, 6,634 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS TIP CURL ON ONE BLADE.  .250" ON L/E THRU .100 ON OUTER EDGE TIP OF BLADE.  REMOVED DAMAGED AREA REF AMM 72-31-02.  PERFORMED FPI AND EDDY CURRENT IAW AMM 72-31-02,  NO FAULTS.
